# SDR UIEA2011092900528

- Difficulty date: September 18, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,274 hours, 20,554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1197 S39l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE C4/A4 CHECK,  A 3.5 INCHES WIDE (A) WITH A DEPTH (Y) OF 0.030" DENT WAS FOUND ON THE FUSELAGE SKIN AT BS 1197+132, BETWEEN S39L AND S39R.  DENT WAS DETERMINED TO BE WITHIN LIMITS IAW SRM 53-00-01, FIG 101, DETAIL III.   HFEC INSPECTION DETECTED A CRACK AT THE DENT AREA.
